# SDR SWAA2015121147000

- Difficulty date: November 7, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 61,842 hours, 48,706 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547952358
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR ASSEMBLY FRAME CRACKED ON LOWER EDGE.  R & R DOOR ASSEMBLY IAW AMM.
